# SDR SWIA200820369

- Difficulty date: July 15, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 15,376 hours, 10,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PASSENGER DOOR AFT WEB CRACKED AT ZONE 2 AND 3.  REPAIRED PER REO.
